... occur when I take Seroquel> Is this a side effect?
Yes this is a side effect and one almost everyone on it suffer.
Nasal inflammation and dry mouth are 2 of the MORE common side effects of this medication.So,I would think that most people find these unpleasant side effects occur when taking this medication. :(
I am on 600mg of seroquel daily and also have dryness. I get relief using Biotene toothpaste and mouth wash. In addition I irrigate my nose daily with a Nedi Pot. Hope that this helps.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2009 • 1 answer
Updated 7 Oct 2010 • 2 answers
Updated 25 Dec 2018 • 4 answers
Updated 23 Nov 2015 • 2 answers
Updated 24 Oct 2018 • 1 answer